# SDR DL76L070160

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 50,323 hours, 7,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 52271
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CEILING EMERGENCY LIGHTS AT ROW 16 AND 31 INOP.  REPLACED EMERGENCY LIGHT BATTERY CHARGER AT SEAT 23L AND INSTALLED BATTERY PER AMM CKS GOOD.
